MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUDSON ISO-GARD FILTER,STRAIGHT; FILTER, BACTERIAL, BREATHING-C

TELEFLEX MEDICAL SDN. BHD. HUDSON ISO-GARD FILTER,STRAIGHT; FILTER, BACTERIAL, BREATHING-C
Model Number IPN043751
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "[the filter] opens under traction of the coax tube which ventilates the patient".Multiple attempts made to customer for additional information has been unsuccessful.Patient information unknown at time of report.
 
Additional Manufacturer Narrative
(b)(4).The actual device was returned and sent to the manufacturing site for evaluation.A visual exam was performed and it was observed that the product was detached.The complaint has been confirmed.The manufacturing site reports that the issue is supplier related and a non-conformance was opened to address the issue.
 
Event or Problem Description

Brand Name
HUDSON ISO-GARD FILTER,STRAIGHT
Common Device Name
FILTER, BACTERIAL, BREATHING-C
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key13844944
Report Number8040412-2022-00056
Device Sequence Number17146999
Product Code CAH
UDI-Device Identifier04026704348008
UDI-Public04026704348008
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K965016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN043751
Device Catalogue Number19212
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2022
Supplement Date Received by Manufacturer04/19/2022
Initial Report FDA Received Date03/22/2022
Supplement Report FDA Received Date04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown